Research menu
Jump to menu

Publications:  Dr Huy Nguyen

Buzano R, Nguyen HT(2019). The Chern-Gauss-Bonnet formula for singular non-compact four-dimensional manifolds. Communications in Analysis and Geometry vol. 27, (8) 1697-1736.
Buzano R, NGUYEN H(2018). The higher-dimensional Chern-Gauss-Bonnet formula for singular conformally flat manifolds. Journal of Geometric Analysis
Mondino A, Nguyen HT(2018). Global conformal invariants of submanifolds. Annales de l'Institut Fourier vol. 68, (6) 2663-2695.
Baker C, Nguyen HT(2016). Codimension two surfaces pinched by normal curvature evolving by mean curvature flow. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Lamm T, Nguyen HT(2015). Branched Willmore spheres. Journal für die reine und angewandte Mathematik (Crelles Journal) vol. 2015, (701)
Nguyen HT(2015). Convexity and cylindrical estimates for mean curvature flow in the sphere. Transactions of the American Mathematical Society vol. 367, (7) 4517-4536.
Mondino A, Nguyen HT(2014). A gap theorem for Willmore tori and an application to the Willmore flow. Nonlinear Analysis: Theory, Methods & Applications vol. 102, 220-225.
Lamm T, Nguyen HT(2014). Quantitative rigidity results for conformal immersions. American Journal of Mathematics vol. 136, (5) 1409-1440.
Nguyen HT(2013). Geometric rigidity for sequences of $$ W^{2,2}$$ conformal immersions. Calculus of Variations and Partial Differential Equations vol. 49, (3-4) 1337-1357.
Nguyen HT(2011). Geometric rigidity for analytic estimates of Müller–Šverák. Mathematische Zeitschrift vol. 272, (3-4) 1059-1074.
Nguyen HT(2009). Isotropic Curvature and the Ricci Flow. International Mathematics Research Notices
Andrews B, Nguyen H(2009). Four-manifolds with 1/4-pinched Flag Curvatures. Asian Journal of Mathematics vol. 13, (2) 251-270.
Return to top